# SDR 01FDEA00986

- Difficulty date: November 14, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: 059FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 43,663 hours, 20,536 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Missing
- Location: Nr 3 T/R
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 T/R OUTBOARD SIDE TRANSLATING COWL MISSING.
